# SDR CA190502004

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: GW41560253
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON GEAR EXTENSION, GEAR DID NOT EXTEND. AIRCRAFT PERFORMED A GO AROUND AND USED THE EMERGENCY EXTENSION AND LANDED.  SUSPECT FAULTY GEAR SELECTOR VALVE NO3 (TC# 20190502004)
